# SDR CA970311026

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gerarbox
- Part number: 2060404005
- Condition: Making Metal
- Location: T/R Gear Train
- Part time: 9,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POOR GEAR PATTERN CAUSED FUZZ ON CHIP PLUG. INPUT SEAL AND PITCH SEALS LEAKING.
